# SDR PNSA010301

- Difficulty date: March 29, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N892DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC892B
- Aircraft time: 4,922 hours, 4,717 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT SAS FAIL LIGHT WOULD NOT EXTINGUISH.  ABORTED TAKEOFF, RETURNED TO GATE.  RESET SAS MODULE, OPS CHECK OK.
